Jump to content
CrazyBoards.org

4 mg vs 2 mg Rexulti? Did I ruin everything?


Recommended Posts

Is there a huge difference between the dosages? Will I mess a good thing going? My pdoc increased my dose because I’m still getting messages from the universe but I don’t think that those will ever go away. I’m fearful that this new dose will mess everything up! What have I done? Did I agree to her suggestion and do something horrible? Will I ruin everything? I’m very nervous!

Link to comment
Share on other sites

2 hours ago, Wonderful.Cheese said:

Is there a huge difference between the dosages? Will I mess a good thing going? My pdoc increased my dose because I’m still getting messages from the universe but I don’t think that those will ever go away. I’m fearful that this new dose will mess everything up! What have I done? Did I agree to her suggestion and do something horrible? Will I ruin everything? I’m very nervous!

Cheese- one thing at a time. If there’s one thing that can complicate the situation it’s freaking out. I am sure your pdoc is aware of the functional differences between the dose and decided that it wouldn’t mess you up. If they were worried about undoing everything they wouldn’t have made the change. Rexulti is slow enough that you can probably just course correct if you don’t like how the new dose feels. I doubt you will ruin everything- you might not ruin anything, and you might just get better. I don’t think you need to worry about a catastrophe at the moment 

  • Thanks 1
Link to comment
Share on other sites

On 12/12/2019 at 7:56 PM, aura said:

What are you worried will happen? 

I am worried it won’t be calming at a higher dose and that it will be more activating which I do not need. I’m afraid. But I trust my pdoc and I guess we can always go back down in dose. It just scares me. I need to be calm about it. 

On 12/12/2019 at 9:55 PM, Iceberg said:

Cheese- one thing at a time. If there’s one thing that can complicate the situation it’s freaking out. I am sure your pdoc is aware of the functional differences between the dose and decided that it wouldn’t mess you up. If they were worried about undoing everything they wouldn’t have made the change. Rexulti is slow enough that you can probably just course correct if you don’t like how the new dose feels. I doubt you will ruin everything- you might not ruin anything, and you might just get better. I don’t think you need to worry about a catastrophe at the moment 

Thanks iceberg. I’m sorry. I will try not to freak out. I’m sorry. 

On 12/12/2019 at 10:45 PM, argh said:

You should be ok. At 4mg it should help with the voices. Calm down and let it ride.

Thanks argh. I agree. I need to let it ride and be calm about the change. I trust my pdoc. She is very smart and good. 

Link to comment
Share on other sites

On 12/13/2019 at 2:57 AM, heilmania said:

I think if anything, the dose increase should help rather than hurt. It may even help your mood if you've felt down. ❤️

Thanks heil. I have hope it can help lessen the stupid messages I receive. My mood is ok and has been now for a little while! Good news!

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...